# SDR DALA2025042103053

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 27,986 hours, 10,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0917513) CORROSION ON AFT SERVICE DOOR MOP SILL BS944 - BS963 RBL55 WL208. REMOVED MOP SILL AND INSTALLED SERVICEABLE MOP SILL IAW B737 SRM 51-40-00-0G AND DELTA ERA 625586-14 REV ORIGINAL.
